# SDR REXA2018071800624

- Difficulty date: June 27, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: P16492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATG ANTENNA EXTERNAL DOUBLER HAS LIGHT PITTING CORROSION AND TOOL MARKS. REPAIRED AFT ATG ANTENNA EXTERNAL DOUBLER IAW EA DV3689-MSN15228 REV B DATED 25 JUNE 2018. AFT ATG ANTENNA REMOVED/INSTALLED ON WORK ORDER ZONE ITEM 1015804/1000/0056 SN6355066.
